Record number :
1262831
Title of article :
Optical nonlinearities associated to applied electric fields in parabolic two-dimensional quantum rings
Author/Authors :
C.M. Duque، نويسنده , , A.L. Morales، نويسنده , , M.E. Mora-Ramos، نويسنده , , C.A. Duque، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
8
From page :
81
To page :
88
Abstract :
The linear and nonlinear optical absorption as well as the linear and nonlinear corrections to the refractive index are calculated in a disc shaped quantum dot under the effect of an external magnetic field and parabolic and inverse square confining potentials. The exact solutions for the two-dimensional motion of the conduction band electrons are used as the basis for a perturbation-theory treatment of the effect of a static applied electric field. In general terms, the variation of one of the different potential energy parameters – for a fixed configuration of the remaining ones – leads to either blueshifts or redshifts of the resonant peaks as well as to distinct rates of change for their amplitudes.
Keywords :
Applied electric field , Applied magnetic field , Quantum dot , nonlinear optical properties
Journal title :
Journal of Luminescence
Serial Year :
2013
Link To Document :
بازگشت